# SDR AALA201907309018

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,937 hours, 26,616 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ECAM SMOKE DETECT. MAINTENANCE REPORTS SYSTEM FAULTED LAV A RESET SDCU RAN BITE TEST GOOD IAW AMM 26-16-00. ALL DISPLAYS NORMAL.
